MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG BIMOBILE DUAL MOBILITY SYSTEM; LINER, X-LINKED VIT-E PE, I.D.= 28MM, FOR SHELL O.D. 70 MM

WALDEMAR LINK GMBH & CO. KG BIMOBILE DUAL MOBILITY SYSTEM; LINER, X-LINKED VIT-E PE, I.D.= 28MM, FOR SHELL O.D. 70 MM
Model Number 184-280/12
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A data research of the labels had been conducted.Product recall r-2024-01 is initiated.
 
Event or Problem Description
Labeling "f instead of g".
 
Additional Manufacturer Narrative
A data research of the labels had been conducted.The product recall r-2024-01 is being finalized.
 
Event or Problem Description
Labeling "f instead of g".

Brand Name
BIMOBILE DUAL MOBILITY SYSTEM
Common Device Name
LINER, X-LINKED VIT-E PE, I.D.= 28MM, FOR SHELL O.D. 70 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key18570366
Report Number3004371426-2024-00012
Device Sequence Number8203830
Product Code MEH
UDI-Device Identifier04026575230747
UDI-Public04026575230747
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K190535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Relabeling
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number184-280/12
Device Catalogue Number184-280/12
Device Lot Number2325426
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown